# SDR RRXA991436

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45977
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 12 - 32
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, NLG UPPER PRESSURE PANEL JUST AFT OF AIR CONDITIONING UNIT BETWEEN STA -32 AND STA -12, AND BETWEEN BL 5 RIGHT AND BL 10 LEFT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  REPAIRED PRESSURE PANEL IAW FAA APPROVED DER ENGINEERING SKETCH NR DH- SK087-388 APPROVED 8110-3.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
